Antibiotics and morning after pill. Could I be pregnant?


Q: I am currently on the pill. About three weeks ago I was diagnosed with Chlamydia and for a week I was on antibiotics. I was aware that the pill would not work while on antibiotics. One day after I finished taking my antibiotics I had sex, with a condom, but it broke. The next day I took the morning after pill. I kept on taking my daily birth control and I don't know if I am just being paranoid but my period was supposed to come today; as usual, 4 days after finishing my pack of pills. But it hasn't. 7 days still haven't gone by but I have to ask, could I be pregnant?

Symptoms:  No period

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I hVe taken two extra days worth of levlen ed for birth control by mistake and just wanted to no if i should wait two...

Q: I'm taking Ashlyna for birth control. I'm reaching the end of my pack, this week is my scheduled period and I just ha...

Q: Hi. I am currently taking ortho tri cyclen birth control. I am worried because I've have been have nipple discharge, ...

Q: Shortly after giving birth, I have noticed a small dark purplish small bump on my labia.

Q: I just recently recieved a birth control prescription, and haven't started taking it. My last period was August 5, an...


Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon